Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




150 Publications

2014 | Published | Journal Article | IST-REx-ID: 1821 | OA
R. Seiringer, “Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation,” Journal of Mathematical Physics, vol. 55, no. 7. American Institute of Physics, 2014.
[Submitted Version] View | Files available | DOI
 
2014 | Published | Journal Article | IST-REx-ID: 1822
V. Jakšić, C. Pillet, and R. Seiringer, “Introduction,” Journal of Mathematical Physics, vol. 55, no. 7. American Institute of Physics, 2014.
View | DOI
 
2014 | Published | Journal Article | IST-REx-ID: 1889 | OA
G. Bräunlich, C. Hainzl, and R. Seiringer, “Translation-invariant quasi-free states for fermionic systems and the BCS approximation,” Reviews in Mathematical Physics, vol. 26, no. 7. World Scientific Publishing, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | arXiv
 
2014 | Published | Journal Article | IST-REx-ID: 1904 | OA
R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7. European Mathematical Society, pp. 1507–1526, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2014 | Published | Journal Article | IST-REx-ID: 1918 | OA
J. Bellazzini, R. Frank, É. Lieb, and R. Seiringer, “Existence of ground states for negative ions at the binding threshold,” Reviews in Mathematical Physics, vol. 26, no. 1. World Scientific Publishing, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2014 | Published | Journal Article | IST-REx-ID: 1935 | OA
A. Giuliani, É. Lieb, and R. Seiringer, “Formation of stripes and slabs near the ferromagnetic transition,” Communications in Mathematical Physics, vol. 331. Springer, pp. 333–350, 2014.
[Published Version] View | Files available | DOI | arXiv
 
2014 | Published | Journal Article | IST-REx-ID: 2186 | OA
T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti,” Letters in Mathematical Physics, vol. 104, no. 7. Springer, pp. 871–891, 2014.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2013 | Published | Journal Article | IST-REx-ID: 2297 | OA
R. Seiringer, “Hot topics in cold gases: A mathematical physics perspective,” Japanese Journal of Mathematics, vol. 8, no. 2. Springer, pp. 185–232, 2013.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2013 | Published | Journal Article | IST-REx-ID: 2300 | OA
A. Giuliani, É. Lieb, and R. Seiringer, “Realization of stripes and slabs in two and three dimensions,” Physical Review B, vol. 88, no. 6. American Physical Society, 2013.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2012 | Published | Journal Article | IST-REx-ID: 2318 | OA
R. Seiringer, “Absence of bound states implies non-negativity of the scattering length,” Journal of Spectral Theory, vol. 2, no. 3. European Mathematical Society, pp. 321–328, 2012.
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed